# SDR SWAA2014052828392

- Difficulty date: May 18, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 57,241 hours, 33,637 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A7100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CRACKED AT BS 663, BETWEEN RBL 8 TO RBL16.  REPAIRED KEEL BEAM IAW SRM.
